Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

On some topological realizations of groups and homomorphisms

Loading...
Thumbnail Image

Full text at PDC

Publication date

2022

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

American Mathematical Society
Citations
Google Scholar

Citation

Chocano Feito, P. J., Alonso Morón, M., Romero Ruiz Del Portal, F. «On Some Topological Realizations of Groups and Homomorphisms». Transactions of the American Mathematical Society, vol. 375, n.o 12, agosto de 2022, pp. 8635-49. DOI.org (Crossref), https://doi.org/10.1090/tran/8719.

Abstract

Given a homomorphism of groups f : G → H, we construct a topological space Xf such that its group of homeomorphisms Aut(Xf) is isomorphic to G, its group of homotopy classes of self-homotopy equivalences E(Xf) is isomorphic to H and the natural map between Aut(Xf) and E(Xf) is f. In addition, we consider realization problems involving homology groups, homotopy groups and groups of automorphisms.

Research Projects

Organizational Units

Journal Issue

Description

Keywords

Collections